# SDR HALA2018051100215

- Difficulty date: May 2, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 51-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAMES 51+16 AFT, 53+3 AFT, 53+17 AFT, AND 53.1+7 AFT.  CORROSION REMOVED IAW SRM 51-74-00, REV 97.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-15, REV 97.   THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DWG F53312812, ISSUE J, REV 97.
